# SDR EISA97269

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SUPPORT WEB UPPER FLANGE HAS SEVERAL CRACKS FROM FS 720 TO 720B BL 0.  UPPER FLANGE REMOVED DUE TO TRACK INSTALLATION FOR CARGO MOD, REF STC SA-1998-SO AND DRAWING AE 727-2-063.  (M)
